Usted está aquí: Inicio Docentes Rafael Potrie Publicaciones


Publicaciones de Rafael Potrie.

Esta carpeta contiene las siguientes referencias a publicaciones, ordenadas por año y autor.

Hay 15 referencias en la carpeta bibliográfica.

Hammerlindl, A and Potrie, R (2015).
Classification of partially hyperbolic diffeomorphisms in 3-manifolds with solvable fundamental group
Journal of Topology:1-36.

Bonatti, C, Crovisier, S, Gourmelon, N, and Potrie, R (2014).
Tame dynamics and robust transitivity
Transactions of the American Mathematical Society, 366(9):4849–4871.

Hammerlindl, A and Potrie, R (2014).
Pointwise partial hyperbolicity in 3-dimensional nilmanifolds
Journal of London Math. Society, 89(3):853-875.

Potrie, R (2014).
A few remarks on partially hyperbolic diffeomorphisms of T^3 isotopic to Anosov
Journal of Dynamics and Differential Equations:1-12.

Potrie, R (2014).
Partial hyperbolicity and foliations in T^3
Journal of Modern Dynamics:1-45.

Potrie, R (2014).
Wild Milnor attractors accumulated by lower dimensional dynamics
Ergodic Theory and Dynamical Systems, 34(1):236–262.

Fisher, T, Potrie, R, and Sambarino, M (2013).
Dynamical coherence for partially hyperbolic diffeomorphisms isotopic to Anosov in tori
Math. Z. :1-31.

Potrie, R (2013).
On the work of Jorge Lewowicz on expansive homeomorphisms
Publicaciones Matemáticas de Uruguay, 14:1-25.

Potrie, R (2012).
Recurrence of non-resonant homeomorphisms on the torus
Proceedings of the American Mathematical Society, 140(11):3973–3981.

Potrie, R (2010).
Generic bi-Lyapunov stable homoclinic classes
Nonlinearity, 23(7):1631-1649.

Artigue, A, Brum, J, and Potrie, R (2009).
Local product structure for expansive homeomorphisms
Topology and its applications, 156(4):674-685.

Monzon, P and Potrie, R (2009).
Local implications of almost global stability
Dynamical Systems, An International Journal, 24(1):109-115.

Potrie, R (2009).
A proof of the existence of attractors in dimension 2
Preprint, no pretende ser enviado a publicación.

Potrie, R and Sambarino, M (2009).
Codimension one generic homoclinic classes with interior
Bulletin of the Brazil Math. Soc. (NS), En prensa:1-12.

Monzon, P and Potrie, R (2006).
Local and global aspects of almost global stability
Proceedings of the 45th IEEE CDC:5155-5160.

« Abril 2018 »

¿Ha olvidado su contraseña?